Alert archive / Kansas / Wind Advisories in 2006
Wind Advisory 17, NWS Dodge City, KS
NWS Dodge City, KS issued this wind advisory at Apr 2, 2006, 3:50 AM CDT for 18 counties in Kansas. It took effect at Apr 2, 2006, 9:00 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2006, 3:50 AM CDT (08:50 UTC)
- In effect from
- Apr 2, 2006, 9:00 AM CDT
- Expired
- Apr 2, 2006, 8:22 PM CDT
- In force
- 11 hr
- Issued by
- NWS Dodge City, KS
Counties Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Gray County, KS, Hodgeman County, KS, Kiowa County, KS, Lane County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Stafford County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 40 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 8.8 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1075 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDDC 020850 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 350 AM CDT SUN APR 2 2006 ...STRONG NORTHWEST WINDS WILL AFFECT PARTS OF SOUTHWEST KANSAS TODAY... .WINDS WERE SWITCHING TO THE WEST OVER SOUTHWEST KANSAS EARLY THIS MORNING AS A SURFACE LOW PRESSURE SYSTEM MOVER NORTHERN KANSAS CONTINUED TO MOVE EAST. STRONG WINDS ALOFT WILL SPREAD INTO WESTERN KANSAS AS THE MORNING PROGRESSES. THE GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH MUCH OF THE DAY BUT SHOULD BE SUBSIDING TOWARD SUNSET. KSZ030-031-043>046-063>066-077>081-088>090-021700- /O.NEW.KDDC.WI.Y.0017.060402T1400Z-060403T0000Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD- GRAY-FORD-EDWARDS-KIOWA-PRATT-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...GARDEN CITY...KALVESTA...JETMORE...HANSTON... LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON...CIMARRON... MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG... HAVILAND...PRATT...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 350 AM CDT SUN APR 2 2006 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING. WEST WINDS EARLY THIS MORNING WILL BECOME NORTHWEST AND INCREASE TO THE 25 TO 35 MPH RANGE. GUSTS UP TO 45 MPH WILL BE POSSIBLE AT TIMES. MOTORISTS SHOULD USE CAUTION WHEN DRIVING IN THE WIND ADVISORY AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. $$ GERARD
4 follow-up statements
000 WWUS73 KDDC 021632 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1132 AM CDT SUN APR 2 2006 ...STRONG NORTHWEST WINDS ROCK PARTS OF SOUTHWEST KANSAS TODAY... .STRONG NORTHWEST WINDS POURED COOOLER AIR INTO THE REGION TODAY IN THE WAKE OF LAST NIGHTS STORMS. THE WINDS WINDS WILL GRADUALLY DIMINISH INTO THE EVENING HOURS AS HIGH PRESSURE MOVES INTO THE REGION. KSZ030-031-043>046-063>066-077>081-088>090-030000- /O.CON.KDDC.WI.Y.0017.000000T0000Z-060403T0000Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD- GRAY-FORD-EDWARDS-KIOWA-PRATT-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...GARDEN CITY...KALVESTA...JETMORE...HANSTON... LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON...CIMARRON... MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG... HAVILAND...PRATT...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 1132 AM CDT SUN APR 2 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL BE CONTINUE INTO THE AFTERNOON HOURS BUT WILL DIMINISH TO 15 TO 25 MPH BY LATE AFTERNOON TO EARLY EVENING. MOTORISTS SHOULD USE CAUTION WHEN DRIVING IN THE WIND ADVISORY AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. $$ JOHNSON
000 WWUS73 KDDC 022137 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 437 PM CDT SUN APR 2 2006 ...STRONG NORTHWEST WINDS CONTINUE ACROSS WEST CENTRAL KANSAS... .VERY STRONG NORTHWEST WINDS WILL CONTINUE SOUTH OF A POTENT UPPER LEVEL STORM SYSTEM MOVING THROUGH NEBRASKA LATE THIS AFTERNOON. THE STRONGEST WIND GUSTS WILL OCCURR THROUGH 6 PM CDT AND MAINLY ALONG THE I-70 CORRIDOR. KSZ063-064-066-077>081-088>090-022245- /O.CAN.KDDC.WI.Y.0017.000000T0000Z-060403T0000Z/ FINNEY-HODGEMAN-STAFFORD-GRAY-FORD-EDWARDS-KIOWA-PRATT-CLARK- COMANCHE-BARBER- INCLUDING THE CITIES OF...GARDEN CITY...KALVESTA...JETMORE... HANSTON...ST. JOHN...STAFFORD...HUDSON...CIMARRON...MONTEZUMA... DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND... PRATT...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 437 PM CDT SUN APR 2 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE WIND ADVISORY. NORTHWEST WINDS WILL RANGE FROM 20 TO 30 MPH WITH LOCALLY HIGHER GUSTS THROUGH 6 PM CDT. $$ KSZ030-031-043>046-065-030000- /O.CON.KDDC.WI.Y.0017.000000T0000Z-060403T0000Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-PAWNEE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...LARNED...BURDETT 437 PM CDT SUN APR 2 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH EARLY THIS EVENING. THE HIGHEST WIND GUSTS OF 50 TO 55 MPH WILL BE FOUND ALONG THE I-70 CORRIDOR THROUGH 6 PM CDT. MOTORISTS SHOULD USE CAUTION WHEN DRIVING IN THE WIND ADVISORY AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. $$ UMSCHEID
000 WWUS73 KDDC 022353 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 653 PM CDT SUN APR 2 2006 ...STRONG NORTHWEST WINDS PERSIST ACROSS WEST CENTRAL KANSAS... .VERY STRONG NORTHWEST WINDS WILL CONTINUE SOUTH OF A POTENT UPPER LEVEL STORM SYSTEM MOVING THROUGH NEBRASKA THIS EVENING. THE STRONGEST WIND GUSTS WILL OCCURR MAINLY ALONG THE I-70 CORRIDOR. KSZ030-031-043>046-065-030200- /O.EXT.KDDC.WI.Y.0017.000000T0000Z-060403T0200Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-PAWNEE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...LARNED...BURDETT 653 PM CDT SUN APR 2 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 40 MPH WILL CONTINUE THROUGH EARLY THIS EVENING. THE HIGHEST WIND GUSTS OF 45 TO 50 MPH WILL BE FOUND ALONG THE I-70 CORRIDOR THROUGH 8 PM CDT. MOTORISTS SHOULD USE CAUTION WHEN DRIVING IN THE WIND ADVISORY AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. $$ UMSCHEID
000 WWUS73 KDDC 030122 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 822 PM CDT SUN APR 2 2006 ...WINDS HAVE DIMINISHED ACROSS WEST CENTRAL KANSAS... .NORTHWEST WINDS WILL CONTINUE TO DECREASE IN INTENSITY TO 15 TO 25 MPH. KSZ030-031-043>046-065-030230- /O.CAN.KDDC.WI.Y.0017.000000T0000Z-060403T0200Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-PAWNEE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...LARNED...BURDETT 822 PM CDT SUN APR 2 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE WIND ADVISORY. $$ UMSCHEID
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this wind advisory went out at Apr 2, 3:24 AM CDT, 26 minutes earlier.
Area forecast discussion, Apr 2, 3:24 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 324 AM CDT SUN APR 2 2006 .DISCUSSION... DAYS 1-2... FORECAST CHALLENGE WILL BE WINDS TODAY AND THEN TEMPERATURES. THE 00Z UPPER AIR ANALYSIS SHOWED A STRONG SHORTWAVE TROUGH OVER THE WESTERN CONUS. DECENT ASSOCIATED THERMAL TROUGH WITH 500 MB TEMPS AROUND -26C AT KSLC. THIS SYSTEM MOVING OUT INTO THE CENTRAL HIGH PLAINS EARLY THIS MORNING AS INDICATED BY A LOOP OF THE WATER VAPOR IMAGERY. SOME SCATTERED MID/HIGH CLOUDINESS ACCOMPANYING THE TROUGH. MOST OF THIS WILL BE MOVING EAST OF THE DDC CWA DURING THE MORNING HOURS. BY MID MORNING, THE SURFACE LOW NOW IN THE VICINITY OF KHLC WILL BE MOVING INTO EASTERN NEBRASKA. THE SURFACE PRESSURE GRADIENT TIGHTENS UP OVER KANSAS WITH WINDS BECOMING FAIRLY UNIDIRECTIONAL FROM THE SURFACE TO 500 MB. MODEL WIND FIELDS SHOW THE STRONGEST WINDS ALONG AND NORTH OF A LINE FROM GARDEN CITY THROUGH ASHLAND AND MEDICINE LODGE. THE 13KM RUC AND MOS OUTPUT FROM THE NAM/GFS INDICATE THAT THE WINDS SHOULD BE HITTING 25-30 KNOTS IN THE AREA BY AROUND 15Z. WILL ISSUE A WIND ADVISORY AND CONTINUE IT UNTIL 00Z. FOR TONIGHT, SURFACE HIGH PRESSURE WILL CONTINUE TO BUILD SOUTH INTO THE CENTRAL PLAINS ON THE EAST SIDE OF AN UPPER LEVEL RIDGE. THE HIGH WILL DOMINATE THE CENTRAL PLAINS WEATHER INTO MONDAY. MODEL SOUNDINGS SUGGEST THAT HIGH TEMPERATURES ON MONDAY WILL BE TOPPING OUT IN THE LOWER 60S. CURRENT FORECAST IS FOR LOW/MID 60S AND HAVE GENERALLY LEFT IT ALONE. BY MONDAY NIGHT, RETURN FLOW WILL BE INCREASING OVER THE WESTERN CWA AS THE SURFACE HIGH MOVES EAST AND PRESSURES BEGIN TO FALL IN THE LEE SLOPES OF THE ROCKIES. LOWS MONDAY NIGHT WILL BE MODERATING SOME ESPECIALLY IN THE WEST WHERE WINDS WILL STAY UP A BIT OVERNIGHT. DAYS 3-7... UPPER TROUGH WILL BE SLOWER APPROACHING THE PLAINS WED/THU. THUNDERSTORMS WILL BE SLOWER TO DEVELOP IF AT ALL. WE COULD VERY WELL GET DRY SLOTTED WITH THIS SYSTEM. MAXES WERE RAISED FOR WED AS THE SW CORNER COULD SEE 90S. && .PRELIMINARY POINT TEMPS/POPS... DDC 72 39 64 42 / 0 0 0 0 GCK 69 37 64 43 / 0 0 0 0 EHA 71 38 65 44 / 0 0 0 0 LBL 73 39 65 43 / 0 0 0 0 HYS 70 39 62 41 / 0 0 0 0 P28 76 43 65 41 / 0 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR KSZ030-KSZ031-KSZ043-KSZ044-KSZ045-KSZ046-KSZ063-KSZ064- KSZ065-KSZ066-KSZ077-KSZ078-KSZ079-KSZ080-KSZ081-KSZ088-KSZ089- KSZ090. && FN02/24
Hazardous weather outlook, Apr 1, 2:34 PM CST, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 234 PM CST SAT APR 1 2006 KSZ061-074-084-020400- HAMILTON-MORTON-STANTON- 234 PM CST (134 PM MST) SAT APR 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT LOW PRESSURE DEVELOPING IN SOUTHEASTERN COLORADO AND MOIST... UNSTABLE AIR RETURNING TO SOUTHWESTERN KANSAS WILL BRING SOME WIDELY SCATTERED THUNDERSTORMS LATE THIS AFTERNOON. THE BEST CHANCES FOR STORMS WILL BE AFTER 4 PM AS STORMS BEGIN OVER THE PANHANDLES AND MOVE NORTH INTO KANSAS. SOME STORMS COULD BECOME SEVERE...WITH LARGE HAIL AND HIGH WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY VERY HIGH FIRE DANGER WILL EXIST ON SUNDAY AS A RESULT OF HIGH WINDS AND VERY LOW HUMIDITY. SEVERE THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON. KSZ030-031-043>046-020400- ELLIS-LANE-NESS-RUSH-SCOTT-TREGO- 234 PM CST SAT APR 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A LOW PRESSURE SYSTEM MOVING OUT OF COLORADO AND THEN NORTHEAST ACROSS KANSAS WILL BRING THUNDERSTORMS TO THE REGION THIS EVENING. A FEW OF THE THUNDERSTORMS COULD BE SEVERE... WITH HAIL AND DAMAGING WINDS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY VERY HIGH FIRE DANGER WILL EXIST ON SUNDAY AS A RESULT OF HIGH WINDS AND VERY LOW HUMIDITY. SEVERE THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT. KSZ062>066-075>081-085>090-020400- BARBER-CLARK-COMANCHE-EDWARDS-FINNEY-FORD-GRANT-GRAY-HASKELL- HODGEMAN-KEARNY-KIOWA-MEADE-PAWNEE-PRATT-SEWARD-STAFFORD-STEVENS- 234 PM CST SAT APR 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT ...A TORNADO WATCH IS IN EFFECT UNTIL 10 PM CST... A LOW PRESSURE SYSTEM OVER SOUTHEAST COLORADO THIS AFTERNOON WILL MOVE OUT INTO WEST KANSAS BRINGING A COLD FRONT AND DRY LINE WITH IT. VERY UNSTABLE AIR ALONG AND EAST OF THE DRYLINE WILL COUPLE WITH CHANGING WINDS AHEAD OF THE LOW TO PRODUCE AN ENVIRONMENT CONDUCIVE TO SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY VERY HIGH FIRE DANGER WILL EXIST ON SUNDAY AS A RESULT OF HIGH WINDS AND VERY LOW HUMIDITY. SEVERE THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND TONIGHT. JOHNSON
In the hours before
Special weather statement, Apr 1, 9:04 PM CST, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 904 PM CST SAT APR 1 2006 KSZ030-043>045-062>064-075>078-085>088-020400- CLARK-FINNEY-FORD-GRANT-GRAY-HASKELL-HODGEMAN-KEARNY-LANE-MEADE-NESS- SCOTT-SEWARD-STEVENS-TREGO- 904 PM CST SAT APR 1 2006 ...TORNADO WATCH NUMBERS 121 AND 123 HAS BEEN CANCELLED... THE TORNADO WATCH HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES: KEARNY...GRANT...STEVENS...SCOTT...FINNEY...HASKELL...SEWARD... LANE...GRAY...MEADE...TREGO...NESS...HODGEMAN...FORD...AND CLARK. KSZ031-046-065-066-079>081-089-090-020400- BARBER-COMANCHE-EDWARDS-ELLIS-KIOWA-PAWNEE-PRATT-RUSH-STAFFORD- 904 PM CST SAT APR 1 2006 ...TORNADO WATCH NUMBERS 121 AND 123 CONTINUES UNTIL 10 PM CST... THE TORNADO WATCHES WILL CONTINUE UNTIL 10 PM FOR THE FOLLOWING COUNTIES: ELLIS...RUSH...PAWNEE...EDWARDS...KIOWA...COMANCHE...STAFFORD... PRATT...AND BARBER. RITTERLING
Local storm report, Apr 1, 9:08 PM CST, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
908 PM CST SAT APR 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL 9 NW PRATT 37.74N 98.85W
04/01/2006 M0.88 INCH PRATT KS LAW ENFORCEMENT
&&
KRUSELocal storm report, Apr 1, 9:10 PM CST, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
910 PM CST SAT APR 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HAIL 7 NW PRATT 37.72N 98.83W
04/01/2006 M1.75 INCH PRATT KS LAW ENFORCEMENT
&&
KRUSELocal storm report, Apr 1, 9:33 PM CST, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
933 PM CST SAT APR 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 14 SSW DODGE CITY 37.57N 100.11W
04/01/2006 M1.25 INCH FORD KS LAW ENFORCEMENT
&&
KRUSELocal storm report, Apr 1, 9:34 PM CST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
934 PM CST SAT APR 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 6 E LIBERAL 37.04N 100.83W
04/01/2006 M0.75 INCH SEWARD KS TRAINED SPOTTER
0355 PM HAIL 6 ENE SUBLETTE 37.51N 100.74W
04/01/2006 M1.00 INCH HASKELL KS TRAINED SPOTTER
0400 PM HAIL 5 S PLAINS CITY 37.19N 100.59W
04/01/2006 M1.75 INCH MEADE KS PUBLIC
0400 PM HAIL 6 S ROZEL 38.11N 99.40W
04/01/2006 M1.75 INCH PAWNEE KS PUBLIC
0400 PM HAIL 10 NNE KINSLEY 38.06N 99.34W
04/01/2006 M1.75 INCH EDWARDS KS TRAINED SPOTTER
0405 PM HAIL 12 NE SUBLETTE 37.60N 100.69W
04/01/2006 M0.88 INCH HASKELL KS TRAINED SPOTTER
0405 PM HAIL 3 S PLAINS CITY 37.22N 100.59W
04/01/2006 M0.75 INCH MEADE KS PUBLIC
0415 PM HAIL 7 S KINSLEY 37.82N 99.41W
04/01/2006 M1.00 INCH EDWARDS KS PUBLIC
0425 PM HAIL 2 E PIERCEVILLE 37.88N 100.63W
04/01/2006 M1.00 INCH GRAY KS PUBLIC
0425 PM HAIL 1 SW PIERCEVILLE 37.87N 100.68W
04/01/2006 M1.00 INCH FINNEY KS PUBLIC
0435 PM HAIL 2 E PIERCEVILLE 37.88N 100.63W
04/01/2006 M1.00 INCH GRAY KS PUBLIC
0435 PM HAIL 1 SW PIERCEVILLE 37.87N 100.68W
04/01/2006 M1.00 INCH FINNEY KS PUBLIC
0445 PM HAIL ROZEL 38.20N 99.40W
04/01/2006 M1.50 INCH PAWNEE KS BROADCAST MEDIA
0445 PM HAIL 3 S LEWIS 37.90N 99.26W
04/01/2006 M0.75 INCH EDWARDS KS TRAINED SPOTTER
0445 PM HAIL 6 NW LARNED 38.24N 99.18W
04/01/2006 M0.88 INCH PAWNEE KS TRAINED SPOTTER
0448 PM HAIL 10 W MEADE 37.28N 100.52W
04/01/2006 M1.00 INCH MEADE KS LAW ENFORCEMENT
0455 PM HAIL 2 SW LEWIS 37.92N 99.28W
04/01/2006 M0.88 INCH EDWARDS KS PUBLIC
0502 PM HAIL 10 NNW MEADE 37.42N 100.41W
04/01/2006 M1.00 INCH MEADE KS PUBLIC
0506 PM HAIL 14 SSW DODGE CITY 37.57N 100.11W
04/01/2006 M1.25 INCH FORD KS LAW ENFORCEMENT
0517 PM HAIL 11 N MEADE 37.44N 100.34W
04/01/2006 M1.75 INCH MEADE KS CO-OP OBSERVER
0518 PM HAIL 13 SSW ENSIGN 37.48N 100.32W
04/01/2006 E1.75 INCH GRAY KS PUBLIC
0519 PM HAIL 2 W LARNED 38.18N 99.14W
04/01/2006 M1.00 INCH PAWNEE KS TRAINED SPOTTER
0550 PM HAIL 13 S HANSTON 37.93N 99.71W
04/01/2006 M0.75 INCH HODGEMAN KS PUBLIC
0550 PM HAIL 14 S HANSTON 37.92N 99.71W
04/01/2006 M0.88 INCH HODGEMAN KS PUBLIC
0559 PM HAIL 3 S BELLEFONT 37.83N 99.66W
04/01/2006 E1.00 INCH FORD KS TRAINED SPOTTER
0600 PM HAIL 2 S ROZEL 38.17N 99.40W
04/01/2006 M1.00 INCH PAWNEE KS PUBLIC
0600 PM HAIL 5 S SPEARVILLE 37.78N 99.75W
04/01/2006 M2.00 INCH FORD KS PUBLIC
0615 PM HAIL 7 S COLDWATER 37.16N 99.34W
04/01/2006 M1.75 INCH COMANCHE KS LAW ENFORCEMENT
0615 PM HAIL 14 SW DODGE CITY 37.62N 100.20W
04/01/2006 M0.88 INCH FORD KS PUBLIC
0615 PM HAIL MULLINVILLE 37.59N 99.47W
04/01/2006 M0.88 INCH KIOWA KS CO-OP OBSERVER
0620 PM TORNADO LARNED 38.18N 99.10W
04/01/2006 PAWNEE KS PUBLIC
0625 PM HAIL 1 E OFFERLE 37.89N 99.54W
04/01/2006 M0.88 INCH EDWARDS KS PUBLIC
0635 PM HAIL 5 SE WINDTHORST 37.73N 99.57W
04/01/2006 E1.00 INCH FORD KS PUBLIC
0640 PM TSTM WND GST 9 ENE LARNED 38.23N 98.95W
04/01/2006 E100 MPH PAWNEE KS PUBLIC
6 INCH DIAMETER LIVE TREE LIMBS DOWN
0650 PM HAIL 2 SW LEWIS 37.92N 99.28W
04/01/2006 M1.00 INCH EDWARDS KS PUBLIC
0708 PM HAIL SUN CITY 37.38N 98.92W
04/01/2006 M1.00 INCH BARBER KS CO-OP OBSERVER
0708 PM HAIL 7 SE COLDWATER 37.19N 99.25W
04/01/2006 M0.88 INCH COMANCHE KS CO-OP OBSERVER
0735 PM HAIL 1 NW ST. JOHN 38.01N 98.78W
04/01/2006 E0.88 INCH STAFFORD KS TRAINED SPOTTER
0735 PM TSTM WND GST 1 NW ST. JOHN 38.01N 98.78W
04/01/2006 E60.00 MPH STAFFORD KS TRAINED SPOTTER
0740 PM TSTM WND DMG 1 SW COATS 37.50N 98.84W
04/01/2006 PRATT KS LAW ENFORCEMENT
5 OR 6 POWER POLES DOWN
0743 PM TSTM WND GST 2 N COATS 37.54N 98.82W
04/01/2006 E60.00 MPH PRATT KS CO-OP OBSERVER
POWER IS OUT
0746 PM TSTM WND GST 9 S PRATT 37.52N 98.74W
04/01/2006 E70.00 MPH PRATT KS EMERGENCY MNGR
0746 PM HAIL 9 S PRATT 37.52N 98.74W
04/01/2006 E0.88 INCH PRATT KS EMERGENCY MNGR
0805 PM TSTM WND GST 1 N SAWYER 37.52N 98.68W
04/01/2006 E60.00 MPH PRATT KS TRAINED SPOTTER
0805 PM HAIL 1 N SAWYER 37.52N 98.68W
04/01/2006 M1.00 INCH PRATT KS TRAINED SPOTTER
0815 PM HAIL 1 SW WELLSFORD 37.60N 99.03W
04/01/2006 E1.00 INCH KIOWA KS PUBLIC
0815 PM FUNNEL CLOUD 6 NE PRATT 37.71N 98.66W
04/01/2006 PRATT KS LAW ENFORCEMENT
COULD NOT SEE IF IT TOUCHED DOWN
0830 PM HAIL 1 SW WELLSFORD 37.60N 99.03W
04/01/2006 E1.00 INCH KIOWA KS PUBLIC
0838 PM HAIL 9 NW PRATT 37.74N 98.85W
04/01/2006 M0.88 INCH PRATT KS LAW ENFORCEMENT
0844 PM HAIL 8 NW PRATT 37.73N 98.84W
04/01/2006 E1.00 INCH PRATT KS LAW ENFORCEMENT
0846 PM HAIL 7 NW PRATT 37.72N 98.83W
04/01/2006 M1.75 INCH PRATT KS LAW ENFORCEMENT
&&
KRUSESpecial weather statement, Apr 1, 10:02 PM CST, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1002 PM CST SAT APR 1 2006 KSZ031-046-065-066-079>081-089-090-020415- BARBER-COMANCHE-EDWARDS-ELLIS-KIOWA-PAWNEE-PRATT-RUSH-STAFFORD- 1002 PM CST SAT APR 1 2006 ...TORNADO WATCH NUMBERS 121 AND 123 EXPIRED AT 10 PM CST... THE TORNADO WATCHES WERE ALLOWED TO EXPIRE AT 10 PM FOR THE FOLLOWING COUNTIES: ELLIS...RUSH...PAWNEE...EDWARDS...KIOWA...COMANCHE...STAFFORD... PRATT...AND BARBER. UMSCHEID
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 6:22 PM CST | Tornado Warning | DDC | Pawnee | 19 min |
| Apr 1, 6:26 PM CST | Tornado Warning | DDC | Barber, Comanche | 49 min |
| Apr 1, 6:33 PM CST | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Pawnee, Stafford | 57 min |
| Apr 1, 7:00 PM CST | Severe Thunderstorm Warning | DDC | Comanche | 45 min |
| Apr 1, 7:15 PM CST | Severe Thunderstorm Warning | DDC | Barber, Pratt | 45 min |
| Apr 1, 7:21 PM CST | Severe Thunderstorm Warning | DDC | Stafford | 53 min |
| Apr 1, 7:34 PM CST | Tornado Warning | DDC | Barber, Pratt | 31 min |
| Apr 1, 7:58 PM CST | Severe Thunderstorm Warning | DDC | Pratt | 30 min |
| Apr 1, 8:16 PM CST | Severe Thunderstorm Warning | DDC | Kiowa, Pratt | 29 min |
| Apr 1, 8:44 PM CST | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 22 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.